# SDR EIA2005148

- Difficulty date: August 1, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- Aircraft time: 83,829 hours, 15,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

5 EA EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED 5 EA EMERGENCY LIGHT ASSY PER B747 MM 33-51-07.  OPS CHECKED GOOD PER B747 MM 33-51-0.
